Clomid Question! I Upped My Dose! What Do Yall Think? Anyone Else Have Success Stories?

The doctor has me on 50 mg. This would have been the fourth cycle taking that. And after 3 months and seeing that my progesterone was low I thought they would increase it by now.

This is the last month we want to do clomid for awhile. Between the side affects and mood swings we thought we should take a break for a couple of months.

So I took two 50 mg a day.(100 mg) and then one 50 mg tablet on the last day.(because thats all I had left.) I am suppose to take 5 day supply but since I doubled up I only took it for 3 days. Do you think that it will still be ok?

You think I have a better chance to conceive now?

Does anyone else have success stories doing something like that? thank you for yalls help and support!

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Firstly, I was on Clomid and I hated it. It had terrible side effects, includling (but not limited to) nauseau, headaches, hot-flashes, moodiness - etc. But, you should still take what you are supposed to take - doctors orders....

    After forcing myself to take them for five months (with the dosage being upped every time) I finally complained because of the side effects. Doctor put me on something called Letrozole. Actually a breast cancer drug that happens to have the side effect of pregnancy (often covered by insurance too, just in case money is an issue). No more side effects, kept on with the lowest possible dose. Got pregnant on 4th cycle, now at 23.5 weeks.

  • 1 decade ago

    I guess i was pretty lucky then,i went on clomid last year because i wasn't ovulating on my own. well after 1 round i got pregnant and i didn't even have any side effects. i have read that sometimes the lower doses of the clomid helps some women better than the higher does. so loads of baby dust to u!! just try to not stress and have fun.

Still have questions? Get your answers by asking now.